# SDR CALA9600907

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LEADING EDGE SKIN ABOVE NR 6 SLAT OUTBOARD TRACK OF RT WING, WS 555.  THE CRACK WAS STOPPED DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30 AND MM 51-20-2.
